兰州大学机构库 >数学与统计学院
Traveling waves for a nonlocal dispersal predator–prey model with two preys and one predator
Zhao, Xu-Dong; Yang, FY(杨飞英); Li, WT(李万同)
2022-06-01
Source PublicationZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK   Impact Factor & Quartile
ISSN0044-2275
Volume73Issue:3
AbstractThis paper is concerned with a nonlocal dispersal predator–prey model with two preys and one predator. The invasion process of a predator into the habitat of preys is considered, which is characterized by the spreading speed of one predator as well as the minimal wave speed of traveling waves connecting the predator-free state to the coexistence state. It should be pointed out that we need to overcome the difficulties brought by nonlocal dispersive operator and the noncooperation of system itself to get the final state of traveling waves. © 2022, The Author(s), under exclusive licence to Springer Nature Switzerland AG.
KeywordPredator prey systems Lyapunov functions Free state Invasion process Lyapunov functionals Minimal wave speed Nonlocal Nonlocal dispersal Predator-prey modeling Schauder’s fixed-point theorem Spreading speed Travelling waves
PublisherBirkhauser
DOI10.1007/s00033-022-01753-5
Indexed ByEI
Language英语
EI Accession Number20222112145805
EI KeywordsFixed point arithmetic
EI Classification Number921 Mathematics ; 921.6 Numerical Methods ; 961 Systems Science
Original Document TypeJournal article (JA)
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/486981
Collection数学与统计学院
Corresponding AuthorLi, Wan-Tong
Affiliation
School of Mathematics and Statistics, Lanzhou University, Gansu, Lanzhou; 730000, China
First Author AffilicationSchool of Mathematics and Statistics
Corresponding Author AffilicationSchool of Mathematics and Statistics
Recommended Citation
GB/T 7714
Zhao, Xu-Dong,Yang, Fei-Ying,Li, Wan-Tong. Traveling waves for a nonlocal dispersal predator–prey model with two preys and one predator[J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2022,73(3).
APA Zhao, Xu-Dong,Yang, Fei-Ying,&Li, Wan-Tong.(2022).Traveling waves for a nonlocal dispersal predator–prey model with two preys and one predator.ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,73(3).
MLA Zhao, Xu-Dong,et al."Traveling waves for a nonlocal dispersal predator–prey model with two preys and one predator".ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK 73.3(2022).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Zhao, Xu-Dong]'s Articles
[Yang, Fei-Ying]'s Articles
[Li, Wan-Tong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhao, Xu-Dong]'s Articles
[Yang, Fei-Ying]'s Articles
[Li, Wan-Tong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhao, Xu-Dong]'s Articles
[Yang, Fei-Ying]'s Articles
[Li, Wan-Tong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.